New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

monthofpain
Regular Member


Date Joined Mar 2008
Total Posts : 35
   Posted 4/14/2008 5:56 PM (GMT -7)   
I have been given topamax for my headaches and was wondering if anyone has had the same issues as me with it.  I started taking it and was feeling good.  But about an hour after taking it the first time my back(kidney area just started burning like).  But that never happened again.  Then after a few days of somewhat relief it seemed to stop working, now I am noticing that right after I take it, it starts to hurt around my right eye, but I can see fine.  I have only been taking it for 5 days now and am on the least possible dose. 

yana
Regular Member


Date Joined Feb 2008
Total Posts : 220
   Posted 4/15/2008 7:41 AM (GMT -7)   
Talk to your doc ASAP.Looks like you having side effect from it.STOP medication as it can be dangerousonly by consulting doc.Take Care.
yana
Never work just for money or for power. They won't save your soul or help you sleep at night.
~Marian Wright Edelman~


I have discovered that all human evil comes from this, man's being unable to sit still in a room.
~Blaise Pascal~


optimist
New Member


Date Joined Apr 2008
Total Posts : 1
   Posted 4/16/2008 1:46 PM (GMT -7)   
scool   I began a Topamax regime the second week of Feb. and was at full strength March 9th.  I am prone to kidney stones having thrown about 20 since 1972.  On March 23rd I reported lower back pain to the doctors nurse who dismissed it.  The pain got so much worse I could hardly stand from a sitting position and once up I didn't want to sit.  Anyway then came the eye pain..stabbing in the right eye with alot of follow up pressure and tearing.  Got the nurses attention.  Today I went in for tests...elevated RBC and WRC in urine - I'm off Topamax and on Lyrica.  Saddly Topamax was the only drug that worked to relieve 80% of the pain in my head since 1982.  I've been wearing sunglasses both day and night and was finally able to take them off in the evenning and put 60 watt bulbs in the lamps in our house.  Best of luck with Topamax, it works for a lot of people, just didn't for me.

monthofpain
Regular Member


Date Joined Mar 2008
Total Posts : 35
   Posted 4/17/2008 9:17 AM (GMT -7)   
I went to my doctor today, and he took me off the topamax.  He now put me on Corgard a blood pressure medication he said can help and magnesium and riboflaviu (not sure if it spelt right).  He said we just have to keep trying new things until we get it right. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 5:24 AM (GMT -7)
There are a total of 2,906,395 posts in 318,953 threads.
View Active Threads


Who's Online
This forum has 158291 registered members. Please welcome our newest member, Bearcat81.
221 Guest(s), 1 Registered Member(s) are currently online.  Details
dbwilco